×

Found 90 Documents (Results 1–90)

Asymptotic approximation of solution of boundary-value problem for a singularly perturbed parabolic equation in the critical case. (English. Russian original) Zbl 0628.35049

Math. Notes 39, 445-451 (1986); translation from Mat. Zametki 39, No. 6, 819-830 (1986).
Reviewer: V.Sobolev
MSC:  35K60 35B25 35C20
PDFBibTeX XMLCite
Full Text: DOI

The vertex of a cone can be nonregular in the Wiener sense for a fourth- order elliptic equation. (English. Russian original) Zbl 0604.35016

Math. Notes 39, 14-16 (1986); translation from Mat. Zametki 39, No. 1, 24-28 (1986).
MSC:  35J30 35D10 35E05 35A08
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 3

Main Field